Alert archive / Michigan / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 3, NWS Detroit, MI

May 2, 2018Wayne County, Michigan

NWS Detroit, MI issued this severe thunderstorm warning at May 2, 2018, 10:52 PM EDT for Wayne County, Michigan. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2018, 10:52 PM EDT (02:52 UTC)
Expired
May 2, 2018, 11:07 PM EDT
In force
15 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Wayne County, MI

The radar

The Detroit radar (KDTX), 72 km from the middle of the area, began a volume at 02:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 2.9 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2018-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2018-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
1993 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted.

841 
WUUS53 KDTX 030252
SVRDTX
MIC163-030345-
/O.NEW.KDTX.SV.W.0003.180503T0252Z-180503T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Detroit/Pontiac MI
1052 PM EDT WED MAY 2 2018

The National Weather Service in Detroit/Pontiac has issued a

* Severe Thunderstorm Warning for...
  Southwestern Wayne County in southeastern Michigan...

* Until 1145 PM EDT

* At 1051 PM EDT, a severe thunderstorm was located over Taylor,
  moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near, 
  Trenton and Grosse Ile around 1100 PM EDT.
  Wyandotte around 1105 PM EDT.

Other locations impacted by this severe thunderstorm include Flat
Rock, Taylor, Romulus, Canton, Grosse Ile, Belleville, Greenfield
Village, Trenton, Dearborn and Wyandotte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4200 8321 4202 8321 4202 8319 4201 8319
      4200 8317 4203 8317 4203 8319 4207 8326
      4207 8327 4209 8329 4209 8353 4233 8351
      4231 8308 4224 8313 4212 8312 4205 8315
      4203 8314 4199 8317
TIME...MOT...LOC 0251Z 263DEG 36KT 4220 8328 

HAIL...<.75IN
WIND...60MPH
 
$$

Behnke
2 follow-up statements
890 
WWUS53 KDTX 030300
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1100 PM EDT WED MAY 2 2018

MIC163-030345-
/O.CON.KDTX.SV.W.0003.000000T0000Z-180503T0345Z/
Wayne MI-
1100 PM EDT WED MAY 2 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 PM EDT
FOR CENTRAL WAYNE COUNTY...

At 1100 PM EDT, a severe thunderstorm was located over Wyandotte, or
near Taylor, moving east at 45 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Taylor, Romulus, Flat Rock, Dearborn, Wyandotte, Trenton, Grosse Ile,
Greenfield Village, Westland, Dearborn Heights, Lincoln Park,
Southgate, Allen Park, Garden City, Inkster, Wayne, Woodhaven,
Riverview, Melvindale and Ecorse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4200 8321 4202 8321 4202 8319 4201 8319
      4200 8317 4203 8317 4203 8319 4207 8326
      4207 8327 4209 8329 4210 8336 4232 8339
      4231 8308 4224 8313 4212 8312 4205 8315
      4203 8314 4199 8317
TIME...MOT...LOC 0300Z 266DEG 38KT 4220 8314 

HAIL...<.75IN
WIND...60MPH
 
$$

Behnke
512 
WWUS53 KDTX 030307
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
1107 PM EDT WED MAY 2 2018

MIC163-030317-
/O.CAN.KDTX.SV.W.0003.000000T0000Z-180503T0345Z/
Wayne MI-
1107 PM EDT WED MAY 2 2018

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL WAYNE COUNTY IS
CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning has been cancelled.

LAT...LON 4200 8321 4202 8321 4202 8319 4201 8319
      4200 8317 4203 8317 4203 8319 4207 8326
      4207 8327 4209 8329 4210 8336 4232 8339
      4231 8308 4224 8313 4212 8312 4205 8315
      4203 8314 4199 8317
TIME...MOT...LOC 0306Z 263DEG 36KT 4221 8304 

$$

Behnke

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 3:20 PM EDT, 7 hours 32 minutes earlier.

Area forecast discussion, May 2, 3:20 PM EDT, 7 hours 32 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
320 PM EDT Wed May 2 2018

.DISCUSSION...

Strong southwest gradient/flow last night maintained temps
predominately in the 60s, and it looks like MBS/FNT will set record
high daily minimum values (assuming they don't drop drastically by
midnight), as temperatures have climbed into lower 80s/around 80
this afternoon. Upper wave/jet streak lifting north of the Straights
this morning has allowed higher moisture to slide into the State, as
12z APX sounding indicated PW value of 1.16 inches/246 percent of
normal. 850 MB Theta-E ridge axis folding over/sinking south and
becoming more west-east aligned this evening, with increasing but
veering low level jet over the Central Mississippi river valley
overnight. 12z models still indicating a bit of a moist bias at the
surface over southern Michigan/northern Ohio Valley, and expecting
MUCapes struggling to get to much past 1000 J/KG over southeast
Michigan, making for minimal severe threat through tonight, as
freezing levels running high at 13 kft. Although, DCAPES are progged
to be running aoa 1000 J/KG, per RAP, so there is a non-zero chance
of an isolated cell producing marginal damaging wind when it
collapses.

Upstream convective development over Midwest/Chicago this
evening/tonight will dictate the start of Thursday, as there is not
much to latch onto in the upper levels, and it is possible the bulk
of showers and thunderstorm activity resides along and south of the
Michigan border with better instability, but ultimately decided to
ride with the higher (lower categorical) pops as bulk of the
solutions suggest a wave of low pressure riding along the baroclinic
zone will be strong enough to track through southern Lower Michigan
during the day, 12z Euro included. Light northeast winds are
expected to become established north of I-69, and coming off cold
waters of Lake Huron, should see a sharp north-south temp gradient
with the frontal boundary in place, and could see high temps in
lower 50s by Saginaw Bay to near 80 degrees by the Ohio Border
during the day.

Upper level energy/PV rounding base of the trough over Baja
California this afternoon should be tracking through southern
Wisconsin/central Lake Michigan Thursday night, with
cyclogensis/deepening surface low tracking northwest of the CWA, as
phasing/merging with the northern stream energy over Central Canada
occurs. Southeast Michigan will thus be in precarious spot with
respect to severe weather, and despite unfavorable late night
timing, Euro indicating surfaced based instability, and can not rule
out spin up/tornadogenesis, as 0-1 KM bulk shear of 35+ knots exists,
but will there be enough CAPE down low?, as looks like only around
500 J/Kg.  Even if there is no severe weather with the low/warm
front passage, should see a good post frontal wind pop on Friday
with 6 hr rise/fall couplet reaching 20+ MB, supportive of gusts of
40+ MPH, supported by local probabilistic guidance, as 45+ knots
noted at 850 MB. Timing looks to be around the noon-time hour.

Meridional flow and lack of forcing will produce a dry day
throughout Saturday as temperatures climb into the mid-70s inland
and mid to upper-60s for communities across the Lake Huron shoreline
as cold waters keep temperatures moderate. A cold front is then
expected to push across Michigan throughout Sunday, bringing a line
of rain showers to the area during the 12Z to 00Z time frame. Opted
to leave thunder out of the forecast for now, but some rumbles of
thunder will be possible, mainly across the southern Metro region as
showalters indices remain near zero at the time of the cold front
passage.

The cold front will knock temperatures back down into the 60s for a
high for both Sunday and Monday as a high pressure starts to build
in across the Great Lakes from the north. High pressure will bring
and extended period of dry conditions starting late Sunday and will
help return temperatures into the 70s by the midweeks as high
pressure travels east, allowing flow to turn southerly across
Michigan.

&&

.MARINE...

A cold front will continue pushing southward across Lake Huron this
afternoon and evening. As the cold post frontal marine layer
encounters an increasingly moist pre frontal environment, areas of
dense fog will be probable. The fog potential will increase during
the night. The front will stall over southern Michigan by Thursday.
Rounds of showers and thunderstorms are expected along this
stationary boundary late tonight through Thursday, while prolonged
periods of marine fog will be possible across southern Lake Huron.

Low pressure is forecast to lift from the southwest into Lake Huron
by Friday morning. This will draw the front back into Lake Huron and
trigger rounds of showers and few thunderstorms. West-northwest
winds will develop by Friday afternoon as the low quickly exits to
the east. There may be a brief interval of gusty winds Friday
morning before the gradient quickly relaxes during the afternoon.

&&

.HYDROLOGY...

Multiple rounds of showers with a few thunderstorms will affect the
region tonight through Friday morning. A slow moving cold front will
drop into southern Michigan from the north tonight. Ample moisture
advection into this frontal system will support showers with a few
thunderstorms into Thursday morning. A low pressure system will then
lift into the region Thursday night into Friday morning, providing
another round of showers and thunderstorms before the system quickly
exits to the east by Friday afternoon. There is a moderate to high
probability that total rainfall from tonight through Friday morning
will range from a half inch to an inch and a half. Lower
probabilities that total rainfall will exceed an inch. There is
however a chance that some locals will see more persistent
thunderstorms. So locally higher amounts remain a possibility.

&&

.PREV DISCUSSION...
Issued at 100 PM EDT Wed May 2 2018

AVIATION...

Mid level subsidence will affect Se Mi through the afternoon in the
wake of a mid level short wave feature lifting across Lake Huron,
thus inbibiting additional showers/thunderstorms. Boundary layer
growth during the afternoon will sustain gusty southwest winds, with
frequent gusts over 20 knots. Instability will build across the nrn
Ohio Valley into srn Lower Mi this afternoon into the evening. There
is the expectation that upscale convective growth across nrn Illinois
this evening will advance into srn Lower Mi after 02 or 03Z,
affecting the area for at least a couple hours. An additional influx
of instability into srn Mi is then forecast toward daybreak Thurs due
to strengthening low level southwest winds across the Ohio Valley.
This will bring another round of showers with a good chance for
thunderstorms Thurs morning. There will also be a transport of higher
low level moisture, which when combined with a frontal boundary
inching down from cntl Mi/Lake Huron will support low cloud and some
fog development.

For DTW...The gusty winds will wane with the loss of diurnal mixing
(23Z to 01Z). Recent hi res model solutions are suggesting the
highest probability for TSRA to affect the Detroit area will from
03Z to 06Z tonight.

DTW THRESHOLD PROBABILITIES...

* Medium in ceilings below 5000 ft overnight through Thursday.

* Moderate in thunderstorms impacting the airport late this evening
  through Thursday morning.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
Lake Huron...Dense Fog Advisory from 2 AM to 2 PM EDT Thursday for LHZ363-
     462>464.

     Dense Fog Advisory until 2 AM EDT Thursday for LHZ361-362.

Lake St Clair...NONE.
Michigan waters of Lake Erie...NONE.
&&

DISCUSSION...SF/AM
MARINE.......SC
HYDROLOGY....SC
AVIATION.....SC

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, May 2, 3:50 PM EDT, 7 hours 2 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
350 PM EDT Wed May 2 2018

MIZ047>049-053>055-060>063-068>070-075-076-082-083-030930-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-Washtenaw-Wayne-Lenawee-Monroe-
350 PM EDT Wed May 2 2018

This hazardous weather outlook is for southeast Michigan.

.DAY ONE...Today and Tonight

There is a slight chance of thunderstorms through early this
evening, with a gradual increasing chance tonight. Widespread severe
weather is not expected, but an isolated strong to marginal severe
storm producing hail to one inch in diameter and damaging winds to
60 mph can not be totally ruled out.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

A couple rounds of thunderstorms are expected Thursday through
Friday morning, with a marginal risk of severe storms Thursday
evening through Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today and tonight.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-030930-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
350 PM EDT Wed May 2 2018

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...Today and Tonight

Dense fog advisory in effect for open waters of Lake Huron. Refer to
latest statement or forecast for details.

There is a slight chance of thunderstorms through early this
evening, with a gradual increasing chance tonight. Severe weather is
not expected.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Dense fog advisory continues on Thursday for southern Lake Huron
open waters. Refer to latest statement or forecast for details.

A couple rounds of thunderstorms are expected Thursday through
Friday morning, with a marginal risk of severe storms Thursday
evening through Friday morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today and tonight.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

SF

In the hours before

Special weather statement, May 2, 8:26 PM EDT, 2 hours 26 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
826 PM EDT WED MAY 2 2018

MIZ076-083-030115-
Monroe-Wayne-
826 PM EDT WED MAY 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONROE AND SOUTHWESTERN
WAYNE COUNTIES...

At 826 PM EDT, a strong thunderstorm was located near Maybee, or near
Carleton, moving east at 30 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

This storm will be near...
  Carleton around 840 PM EDT.
  Flat Rock around 850 PM EDT.
  Trenton and Grosse Ile around 905 PM EDT.
  Wyandotte around 910 PM EDT.

Other locations impacted by this storm include Newport, Brownstown
Township, Gibraltar, Estral Beach, Sumpter Township, New Boston,
South Rockwood, Woodland Beach, Stony Point and Riverview.

This includes the following highways...
 I-75 between mile markers 17 and 41.
 I-275 between mile markers 1 and 15.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4197 8365 4208 8364 4209 8354 4216 8354
      4228 8310 4224 8313 4214 8312 4205 8315
      4198 8315 4194 8320 4194 8334
TIME...MOT...LOC 0026Z 251DEG 26KT 4206 8351

AM
Special weather statement, May 2, 9:27 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
927 PM EDT WED MAY 2 2018

MIZ068-069-030215-
Livingston-Oakland-
927 PM EDT WED MAY 2 2018

...A STRONG THUNDERSTORM WILL AFFECT OAKLAND AND CENTRAL LIVINGSTON
COUNTIES...

At 925 PM EDT, a strong thunderstorm was located near Clarkston, or
8 miles northeast of Milford, moving east at 35 mph. Additional
strong thunderstorms are located 3 miles northeast of Parkers
Corners and 2 miles northeast of Howell.

Winds in excess of 40 mph and half inch hail are possible with this
storm.

This storm will be near...
  Clarkston and West Bloomfield around 930 PM EDT.
  Pontiac around 940 PM EDT.
  Troy around 950 PM EDT.
  Rochester around 955 PM EDT.

Other locations impacted by this storm include Rochester Hills, Keego
Harbor, Lakeville, Waterford, Orchard Lake, Davisburg, Plainfield,
Commerce, New Hudson and Rose Center.

This includes the following highways...
 I-75 between mile markers 69 and 97.
 I-96 between mile markers 125 and 158.
 M-59 between mile markers 38 and 48.
 US-23 between mile markers 59 and 74.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 4284 8310 4257 8309 4248 8365 4254 8383
      4246 8414 4267 8415
TIME...MOT...LOC 0125Z 255DEG 32KT 4266 8347

AM
Special weather statement, May 2, 10:05 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1005 PM EDT WED MAY 2 2018

MIZ047-048-030245-
Bay-Midland-
1005 PM EDT WED MAY 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BAY AND
NORTHEASTERN MIDLAND COUNTIES...

At 1004 PM EDT, a strong thunderstorm was located near Edenville, or
7 miles northeast of Sanford, moving east at 50 mph.

Penny size hail is possible with this storm.

This storm will be near...
  Pinconning around 1025 PM EDT.

Other locations impacted by this storm include Mount Forest, Crump,
Bombay and Hope.

This includes I-75 between mile markers 174 and 185.

LAT...LON 4391 8404 4391 8391 4392 8390 4392 8389
      4390 8387 4377 8390 4368 8435 4378 8441
      4383 8430 4383 8417 4389 8417 4394 8405
TIME...MOT...LOC 0204Z 250DEG 43KT 4377 8429

AM
Special weather statement, May 2, 10:13 PM EDT, 39 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1013 PM EDT WED MAY 2 2018

MIZ063-070-030245-
Macomb-St. Clair-
1013 PM EDT WED MAY 2 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MACOMB AND CENTRAL
ST. CLAIR COUNTIES...

At 1013 PM EDT, a strong thunderstorm was located near Armada, or
near Romeo, moving east at 40 mph.

Dime size hail is possible with this storm.

This storm will be near...
  Richmond and Memphis around 1025 PM EDT.

Other locations impacted by this storm include Columbus, Rattle Run,
Ray Center, Smiths Creek, Adair and New Haven.

LAT...LON 4274 8298 4286 8301 4296 8260 4274 8254
TIME...MOT...LOC 0213Z 258DEG 36KT 4280 8292

AM
Special weather statement, May 2, 10:27 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1027 PM EDT WED MAY 2 2018

MIZ076-082-083-030315-
Lenawee MI-Monroe MI-Wayne MI-
1027 PM EDT WED MAY 2 2018

...SIGNIFICANT WEATHER ADVISORY FOR MONROE...SOUTHWESTERN WAYNE AND
EASTERN LENAWEE COUNTIES UNTIL 1115 PM EDT...

At 1026 PM EDT, Doppler radar indicated strong thunderstorms along a
line extending from near Salem to near Milan to near Ottawa Lake.
Movement was east at 40 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Temperance and Belleville around 1045 PM EDT.
  Carleton around 1050 PM EDT.
  Romulus, Flat Rock and Luna Pier around 1100 PM EDT.
  Taylor around 1105 PM EDT.
  Wyandotte, Trenton and Grosse Ile around 1110 PM EDT.

Other locations impacted by these storms include Newport, Melvindale,
Gibraltar, Erie, New Boston, Woodland Beach, Stony Point, Bolles
Harbor, Rockwood and Samaria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4208 8379 4209 8354 4233 8355 4228 8310
      4224 8313 4212 8312 4205 8315 4199 8313
      4190 8325 4189 8331 4182 8337 4172 8341
      4172 8346 4173 8346 4172 8390
TIME...MOT...LOC 0226Z 260DEG 34KT 4246 8357 4213 8368 4174 8380

Behnke
Special weather statement, May 2, 10:28 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
1028 PM EDT WED MAY 2 2018

MIZ063-030300-
St. Clair-
1028 PM EDT WED MAY 2 2018

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ST. CLAIR COUNTY...

At 1028 PM EDT, a strong thunderstorm was located near Marysville, or
near St. Clair, moving east at 30 mph.

Dime size hail is possible with this storm.

This storm will be near...
  St. Clair around 1035 PM EDT.
  Marysville around 1040 PM EDT.

Other locations impacted by this storm include Columbus, Rattle Run,
Smiths Creek and Adair.

LAT...LON 4296 8242 4293 8246 4289 8247 4285 8247
      4281 8248 4278 8247 4275 8266 4293 8273
      4299 8243 4298 8242
TIME...MOT...LOC 0228Z 255DEG 27KT 4289 8259

AM

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:06 PM EDTSpecial Marine WarningDTX66 min
May 2, 8:09 PM EDTSpecial Weather StatementDTXMonroe51 min
May 2, 8:26 PM EDTSpecial Weather StatementDTXWayne49 min
May 2, 9:27 PM EDTSpecial Weather StatementDTXLivingston, Oakland48 min
May 2, 9:44 PM EDTSevere Thunderstorm WarningDTXLenawee, Livingston, Washtenaw61 min
May 2, 10:05 PM EDTSpecial Weather StatementDTXBay40 min
May 2, 10:13 PM EDTSpecial Weather StatementDTXSaint Clair32 min
May 2, 10:27 PM EDTSpecial Weather StatementDTXMonroe, Wayne48 min
May 2, 10:28 PM EDTSpecial Weather StatementDTXSaint Clair32 min
May 2, 10:55 PM EDTSpecial Marine WarningDTX32 min
May 2, 11:22 PM EDTSpecial Marine WarningDTX23 min
May 3, 12:55 AM EDTSpecial Weather StatementDTXSaginaw, Shiawassee65 min
May 3, 3:26 PM EDTWind AdvisoryDTXBay, Genesee, Huron, Lapeer, Lenawee, Livingston and 11 more19 hr
May 3, 3:50 PM EDTGale WarningDTX25 hr
May 3, 3:50 PM EDTSmall Craft AdvisoryDTX12 hr

Nearby

Severe Thunderstorm Warnings in Michigan, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.